

## World Circular Economy Forum | Accelerator Session (6<sup>th</sup> OECD Roundtable on the Circular Economy in Cities and Regions)

## Cities & regions getting ahead with the circular transition

18 April (9:30-15:15) – European Commission premises, Rue du Champ de Mars 21, 1050 Brussels

8:45-9:30	Registration & welcome
9:30-11:00	Opening session – The Circular Cities and Regions Initiative (CCRI): Moving forward together
	Overview of CCRI activities to foster the transition towards a circular economy in cities and regions
9:30-9:45	<ol> <li>Working together for accelerating the circular transition: the CCRI (15 min)</li> <li>Hans-Christian Eberl, Circular Economy Team Leader, 'Healthy Planet' Directorate, DG Research and Innovation, European Commission</li> </ol>
9:45-10:15	<ul> <li>2) Getting the finance right: launch of the continuation of the EIB's Circular City Centre (achievements from the pilot phase, new service offer) (30 min)</li> <li>Desislava Kraleva, Advisor, Jonas Byström, Lead engineer, Maria Blanco Herbosa, Environmental specialist, European Investment Bank</li> <li>Lieve Van Espen, City of Leuven, C3 pilot, CCRI Fellow</li> </ul>
10:15-10:45	<ul> <li>3) Getting the governance right: insights from OECD case studies (30min)</li> <li>Aziza Akhmouch, Head of Division, Organisation for Economic Co-operation and Development</li> <li>Meindert Stolk, Regional Minister, Zuid-Holland (The Netherlands), CCRI Fellow.</li> <li>Anne-Marie Jean, Vice-President, Eurométropole de Strasbourg (France), CCRI Fellow.</li> <li>Anders Riise, County Mayor, Møre and Romsdal (Norway), CCRI Fellow.</li> </ul>
10:45-11:05	<ul> <li>4) Moving ahead to best support cities and regions (20 min)</li> <li>Lucie Blondel, European Commission, DG Research and Innovation</li> <li>Jesús Ángel Díez Vázquez, Region of Castillà y Leon, CCRI Pilot and Green Assist beneficiary</li> </ul>
11:05-11:30	Networking coffee break (30 min)
11:30:12:30	Roundtable #1 – Circular economy transition in EU: Where do cities and regions stand? (1 hour) Facilitated by Oriana Romano, Head of Unit - Circular Economy and Water Governance, OECD.

	Circular Cities & Regions Initiative European Commission European Commission
12:30-13:30	Networking lunch
13:30-14:30	Roundtable #2 – How to demystify finance for circular economy projects? (1 hour) Facilitated by the European Investment Bank. With the participation of Karine Measson - Head of Circular Economy and Sustainable Development division (Projects directorate), Roberto Rando - Climate Officer (Operations directorate), Jonas Bystrom - Lead Engineer, and Desislava Kraleva - Advisor.
14:30-15:15	<ul> <li>F2F matchmaking – Connecting cities/regions' projects with potential partners and/or investors (45 min)</li> <li>Facilitated by the CCRI office.</li> <li>Elevator pitches   Get to know who is in – Partners will present (in max. 3 minutes) who they are, and what they can offer (15 min)</li> <li>Matchmaking sessions   Meet your Match – Participants are invited to move to the designated networking areas to connect and discuss with potential partners (30 min).</li> </ul>
	List of participating partners
	<b>CCRI Office</b> (Coordination & Support, Knowledge Hub) <b>CCRI Projects</b> (SYSCHEMIC, Definite-CCRI & Circular Invest, HOOP, Frontsh1p, Agro2Circular, TREASoURCE, RECONSTRUCT, BioBoost, RESOURCE)

Agro2Circular, TREASoURCE, RECONSTRUCT, BioBoost, RESOURCE) CCRI Associated Partners (EIB Circular City Centre, OECD, Cariplo Foundation, Green Assist)

CCRI Cities & Regions (Helsinki Uusimaa Region, Strasbourg Metropole)